# SDR SWAA2025123039869

- Difficulty date: November 25, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP,  BS 727D, S6L.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0, AND DWG 146A1111, SHEET 11, REV-.
